# SDR RAIA00106006

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 14,986 hours, 13,765 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,698 hours, 12,533 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 102090
- Condition: Failed
- Location: Lt Engine
- Part time: 11,698 hours, 12,533 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

7325-BMI-LEFT ENGINE ACHIEVED 87 PERCENT TORQUE, TARGET TORQUE WAS 99 PERCENT.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE INLET TEMPERATURE SENSOR.  PERFORMED GROUND RUN, TARGET TORQUE ACHIEVED.
